# SDR K4HA99078

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND CORROSION ON STRINGER.  REMOVED CORROSION IAW L1011 SRM 51-21.01.  FABRICATED REPAIR PARTS IAW L1011 SRM 53-13-00.  INSTALLED REPAIR IAW L1011 SRM 53-13-00 FIG BOX.
